Nasef, A. A., Jafari, S., Caldas, M., Latif, R. M., Azzam, A. A.. (1396). Preclosure operator and its applications in general topology. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(01), 1-9.
A. A. Nasef; S. Jafari; M. Caldas; R. M. Latif; A. A. Azzam. "Preclosure operator and its applications in general topology". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 01, 1396, 1-9.
Nasef, A. A., Jafari, S., Caldas, M., Latif, R. M., Azzam, A. A.. (1396). 'Preclosure operator and its applications in general topology', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(01), pp. 1-9.
Nasef, A. A., Jafari, S., Caldas, M., Latif, R. M., Azzam, A. A.. Preclosure operator and its applications in general topology. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 07(01): 1-9.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.